# SDR RAIA201608110001

- Difficulty date: August 11, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N11155
- Make and model: Emb EMB-145XR
- Aircraft serial: 145782
- Aircraft time: 34,449 hours, 20,447 cycles
- System (JASC): 2760 · Drag Control System
- Part: Relay
- Condition: Failed
- Location: Spoilers
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SPOILERS FAILED IN FLIGHT, AFTER FLAP RETRACTION AFTER TAKE OFF.   PERFORMED TASK AND FOUND RELAY K0030 TO BE BAD.  R & R THE RELAY, NO MESSAGES AT THIS TIME.   ACFT OK FOR SERVICE.
